# SDR SIMA200524111

- Difficulty date: August 18, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT BL 0 WAS FOUND CORRODED.  REMOVED THE EXISTING SEAT TRACK AND CLEANED THE AREA.  INSTALLED NEW SEAT TRACK.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS3079 REV 45, CHAPTER 53-70-60 PARA 8.  (M)
